# SDR HEEA968185

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066107700
- Condition: Intermittent
- Location: Cockpit Adf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT AUDIO SIGNAL. PERFORMED PRELIMINARY INSPECTION AND FOUND CORROSION AND BURN SPOT ON MAIN BOARD.  CLEANED CORROSION AND SCRAPED CARBON OUT AND CLEANED MAIN BOARD.  REPLACED CORRODED INTEGRATED CIRCUITS I323 AND I324, ALSO CORRODED CAPACITOR C380.  REPAIRED OPENFAIL FROM CAPACITOR C364 TO RESISTOR R397 DUE TO BURN SPOT.  FOUND UNIT DOES NOT POINT CORRECTLY IN "ANT" MODE.  FOUND OUTPUT OF INTEGRATED CIRCUIT I319 TO BE SHORTED TO GROUND.  REPLACED INTEGRATED CIRCUIT I319.  NO HELP.  CONTINUEDTROUBLESHOOTING AND FOUND SILVER MIGRATION FROM NUT WHICH HOLDS POWER SUPPLY TO BE SHORTING ONTO OUTPUT LINE OF INTEGRATED CIRCUIT I319.  REMOVED SILVER MIGRATION AND REPAIRED.  BENCH CHECK GOOD.
